Large time decay of solutions to Burgers type equations

Nakao Hayashi, Naoko Ito, Elena I. Kaikina, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study the initial value problem for the nonlinear dissipative equations (Formula presented.) where a ∈ R n , ρ > 1, σ > 0. We prove that if (Formula presented.) and (Formula presented.) then in the case σ = (ρ − 1)/(n + 1) solutions exist globally and decay as (Formula presented.) And in the case 0 < σ < (ρ − 1)/(n + 1), σ is close to (ρ − 1)/(n + 1), solutions have estimates (Formula presented.).

Original languageEnglish
Pages (from-to)1005-1024
Number of pages20
JournalInternational Journal of Phytoremediation
Volume84
Issue number10
DOIs
Publication statusPublished - 2005 Sep
Externally publishedYes

Keywords

  • 1991 Mathematics Subject Classifications: Primary 35Q35
  • Burgers type equation
  • Dissipative nonlinear evolution equation
  • Large time asymptotics

ASJC Scopus subject areas

  • Environmental Chemistry
  • Pollution
  • Plant Science

Fingerprint Dive into the research topics of 'Large time decay of solutions to Burgers type equations'. Together they form a unique fingerprint.

Cite this